# SDR R61A201705040340

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 26,332 hours, 20,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BULKHEAD, RT EMERGENCY LIGHT DETACHED. SECURED THE LIGHT STRIP IAW AMM 33-50-21.
